On the annihilator graph of group rings
Bull. Korean Math. Soc. 2017 Vol. 54, No. 1, 331-342
Published online November 3, 2016
Printed January 31, 2017
Mojgan Afkhami, Kazem Khashyarmanesh, and Sepideh Salehifar
University of Neyshabur, Ferdowsi University of Mashhad, Ferdowsi University of Mashhad
Abstract : Let $R$ be a commutative ring with nonzero identity and $G$ be a nontrivial finite group. Also, let $Z(R)$ be the set of zero-divisors of $R$ and, for $a\in Z(R)$, let $\T{ann}(a) = \lbrace r\in R\ \vert \ ra=0\rbrace$. The annihilator graph of the group ring $RG$ is defined as the graph $AG(RG)$, whose vertex set consists of the set of nonzero zero-divisors, and two distinct vertices $x$ and $y$ are adjacent if and only if $\T{ann}(xy)\neq \T{ann}(x) \cup \T{ann}(y)$. In this paper, we study the annihilator graph associated to a group ring $RG$.
Keywords : zero-divisor graph, annihilator graph, bipartite graph, planar graph, line graph
MSC numbers : 05C69, 05C75, 13A15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd